Pricing and Hedging American Options: A Recursive Integration Method
Jingzhi Huang,
Marti G Subrahmanyam and
G George Yu
The Review of Financial Studies, 1996, vol. 9, issue 1, 277-300
Abstract:
In this article, we present a new method for pricing and hedging American options along with an efficient implementation procedure. The proposed method is efficient and accurate in computing both option values and various option hedge parameters. We demonstrate the computational accuracy and efficiency of this numerical procedure in relation to other competing approaches. We also suggest how the method can be applied to the case of any American option for which a closed-form solution exists for the corresponding European option. Article published by Oxford University Press on behalf of the Society for Financial Studies in its journal, The Review of Financial Studies.
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (99)
Downloads: (external link)
http://www.jstor.org/fcgi-bin/jstor/listjournal.fcg/08939454 full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Chapter: PRICING AND HEDGING AMERICAN OPTIONS: A RECURSIVE INTEGRATION METHOD (1999) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:rfinst:v:9:y:1996:i:1:p:277-300
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
The Review of Financial Studies is currently edited by Itay Goldstein
More articles in The Review of Financial Studies from Society for Financial Studies Oxford University Press, Journals Department, 2001 Evans Road, Cary, NC 27513 USA.. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().